# SDR DALA2024040203968

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,473 hours, 24,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DISJOINTED OVERWING EMERGENCY SLIDE PACK AT LH WING. CORRECTIVE ACTION: SUMMARY OFF NRC: 00117 LEFT OVER-WING ESCAPE SLIDE PACK WAS REPLACED BY SERVICEABLE OVER-WING ESCAPE SLIDE PACK PER AMDS. (0266828)
